loading page

Pulmonary Thromboembolism (PTE) after Sinopharm vaccination
  • +2
  • Amin Hossienikia,
  • Mohammadreza Tavakoli,
  • Kaveh Same,
  • Rasoul aliannejad,
  • Zeinab Naderpour
Amin Hossienikia
Tehran University of Medical Sciences
Author Profile
Mohammadreza Tavakoli
Tehran University of Medical Sciences
Author Profile
Kaveh Same
Tehran University of Medical Sciences
Author Profile
Rasoul aliannejad
Tehran University of Medical Sciences
Author Profile
Zeinab Naderpour
Tehran University of Medical Sciences
Author Profile

Abstract

One of the serious side effects of COVID-19 vaccines is vaccine-induced immune thrombotic thrombocytopenia (VITT). A young man presented with pulmonary thromboembolism 7 days after receiving inactivated COVID-19 vaccine BIBP developed by Sinopharm/China. Close surveillance of possible adverse reactions a crucial step to encourage population to participate in vaccine campaign.
06 Aug 2022Submitted to Clinical Case Reports
08 Aug 2022Assigned to Editor
08 Aug 2022Submission Checks Completed
18 Aug 2022Reviewer(s) Assigned
17 Sep 2022Review(s) Completed, Editorial Evaluation Pending
22 Sep 2022Editorial Decision: Revise Minor